Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 455, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 24, 2011, 3:12 PM CDT for 4 counties in Oklahoma. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2011, 3:12 PM CDT (20:12 UTC)
- Expired
- Jul 24, 2011, 3:29 PM CDT
- In force
- 17 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Muskogee County, OK, Okmulgee County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 38 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -207 J/kg
- Mixed-layer LCL
- 2163 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -71 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
432 WUUS54 KTSA 242012 SVRTSA OKC101-111-143-145-242045- /O.NEW.KTSA.SV.W.0455.110724T2012Z-110724T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 312 PM CDT SUN JUL 24 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA NORTHEASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA SOUTHEASTERN TULSA COUNTY IN NORTHEAST OKLAHOMA WESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA * UNTIL 345 PM CDT * AT 311 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES WEST OF STONEBLUFF AND WAS NEARLY STATIONARY. STORM HAZARDS INCLUDE... DAMAGING WIND GUSTS TO 70 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... STONEBLUFF. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3586 9565 3577 9582 3590 9591 3598 9575 TIME...MOT...LOC 2012Z 315DEG 1KT 3587 9580 $$
2 follow-up statements
005 WWUS54 KTSA 242020 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 320 PM CDT SUN JUL 24 2011 OKC101-111-143-145-242045- /O.CON.KTSA.SV.W.0455.000000T0000Z-110724T2045Z/ MUSKOGEE OK-OKMULGEE OK-TULSA OK-WAGONER OK- 320 PM CDT SUN JUL 24 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR WESTERN WAGONER...SOUTHEASTERN TULSA...NORTHEASTERN OKMULGEE AND NORTHWESTERN MUSKOGEE COUNTIES... AT 319 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STONEBLUFF... MOVING NORTHEAST AT 5 MPH. STORM HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LEONARD AND STONEBLUFF. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3586 9565 3577 9582 3590 9591 3598 9575 TIME...MOT...LOC 2020Z 247DEG 2KT 3588 9579 $$
404 WWUS54 KTSA 242029 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 329 PM CDT SUN JUL 24 2011 OKC101-111-143-145-242039- /O.CAN.KTSA.SV.W.0455.000000T0000Z-110724T2045Z/ MUSKOGEE OK-OKMULGEE OK-TULSA OK-WAGONER OK- 329 PM CDT SUN JUL 24 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WAGONER...SOUTHEASTERN TULSA...NORTHEASTERN OKMULGEE AND NORTHWESTERN MUSKOGEE COUNTIES IS CANCELLED... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. LAT...LON 3586 9565 3577 9582 3590 9591 3598 9575 TIME...MOT...LOC 2029Z 247DEG 2KT 3588 9578 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 2:55 PM CDT, 17 minutes earlier.
Area forecast discussion, Jul 24, 2:55 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
255 PM CDT SUN JUL 24 2011
.DISCUSSION...
SCATTERED THUNDERSTORMS WILL LIKELY CONTINUE INTO THE MIDDLE OF
THE EVENING ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
SEVERAL BOUNDARIES EVIDENT ON AREA RADARS FROM THIS
CONVECTION...WITH THE MOST PRONOUNCED ONE ALSO VERY OBVIOUS ON
VISIBLE SATELLITE STRETCHING FROM JUST NORTHWEST OF BARTLESVILLE
TO GROVE. THESE BOUNDARIES MAKE OVERNIGHT LOWS SOMEWHAT
PROBLEMATIC. LOWS SHOULD BE SLIGHTLY LOWER TO THE NORTH OF THIS
MAIN BOUNDARY...ALTHOUGH STILL IN THE MID 70S...WITH UPPER 70S AND
LOWER 80S TO THE SOUTH OF IT. HIGHS TOMORROW WILL BE COOLER THAN
TODAYS...BUT STILL WELL INTO THE TRIPLE DIGITS IN MOST AREAS.
SCATTERED STORMS WILL AGAIN BE POSSIBLE TOMORROW.
THE UPPER RIDGE WILL REASSERT ITSELF OVER THE REGION BY THE MIDDLE
OF THE WEEK...WHICH WILL LEAD TO HIGHS CONSISTENTLY NEAR 105 FOR A
GOOD PORTION OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. THE
WARMEST DAY THIS COMING WEEK WILL LIKELY BE THURSDAY...WHEN
TEMPERATURES IN THE 105 TO 110 RANGE WILL AGAIN BE POSSIBLE. GOING
HEAT HEADLINES LOOK GOOD SO NO CHANGES THERE. HIGH TERRAIN
CONVECTION WILL BECOME MORE LIKELY TOWARD THE WEEKEND...AFTER A
DRY PERIOD THROUGH THE MIDDLE OF THIS WEEK.
THERE ARE SOME SIGNS THAT SLIGHT COOLING MAY OCCUR NEXT
WEEKEND...BUT STILL NO SIGNS OF A SIGNIFICANT COOLDOWN OR LARGE
SCALE PATTERN CHANGE ON THE HORIZON.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 80 104 80 105 / 20 20 10 10
FSM 78 104 78 104 / 20 20 10 10
MLC 80 103 79 103 / 10 20 10 10
BVO 73 102 74 105 / 30 20 10 10
FYV 73 98 73 98 / 30 20 10 10
BYV 72 96 73 97 / 30 20 10 10
MKO 76 104 76 104 / 20 20 10 10
MIO 74 100 75 101 / 40 20 10 10
F10 77 104 76 105 / 10 20 10 10
HHW 80 102 77 103 / 10 20 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 10 PM SATURDAY FOR OKZ049-OKZ053-
OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
EXCESSIVE HEAT WARNING UNTIL 7 PM SUNDAY FOR OKZ069.
AR...HEAT ADVISORY UNTIL 7 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-ARZ011.
EXCESSIVE HEAT WARNING UNTIL 10 PM SATURDAY FOR ARZ019-ARZ020-
ARZ029.
&&
SHORT TERM...30
LONG TERM....22Hazardous weather outlook, Jul 24, 1:00 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 100 PM CDT SUN JUL 24 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT SUN JUL 24 2011 ...DANGEROUS HEAT WAVE TO CONTINUE THROUGH THE UPCOMING WEEK... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTERNOON. DANGEROUS HEAT. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. FIRE WEATHER DANGER. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A FRONTAL BOUNDARY ACROSS THE CENTRAL PLAINS IS EXPECTED TO REMAIN NORTH OF THE REGION TODAY. AN OUTFLOW BOUNDARY FROM CONVECTION ACROSS KANSAS HAS SLIPPED INTO FAR NORTHEAST OKLAHOMA...HOWEVER LITTLE RELIEF CAN BE EXPECTED DESPITE A TEMPORARY WIND SHIFT. TO THE SOUTH OF THE MAIN BOUNDARY...TEMPERATURES MAY APPROACH THE HOTTEST TEMPERATURES SEEN SO FAR THIS YEAR FOR MANY LOCATIONS. HEAT INDEX VALUES IN THE 105 TO AROUND 113 DEGREE RANGE WILL BE POSSIBLE THIS AFTERNOON. THE EXCESSIVE HEAT WARNINGS AND HEAT ADVISORIES FOR EASTERN OKLAHOMA AND NORTHWEST REMAIN IN EFFECT. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION TODAY AND THIS EVENING...WITH THE GREATER CHANCES OVER FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE STRONGEST STORMS WILL LIKELY PRODUCE GUSTY WINDS...AND POSSIBLY BECOME SEVERE WITH DAMAGING WIND GUSTS. HOT AND DRY CONDITIONS ALONG WITH WEST TO SOUTHWESTERLY WINDS AROUND 10 MPH WILL CONTINUE TO CREATE LIMITED FIRE WEATHER DANGERS ACROSS THE MAJORITY OF THE REGION. IN ADDITION TO CURING FUELS...MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE IN THE 20 TO 30 PERCENT RANGE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. TUESDAY THROUGH THURSDAY...DANGEROUS HEAT POTENTIAL. FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO MONDAY AS THE FRONTAL BOUNDARY REMAINS TO THE NORTH OF THE REGION. AFTER MONDAY...THE RIDGE OF HIGH PRESSURE WILL REBUILD OVER THE SOUTHERN PLAINS...THUS ALLOWING FOR EXTENDED PERIODS OF EXCESSIVE HEAT AND DRY CONDITIONS TO CONTINUE. THE EXCESSIVE HEAT WARNING FOR MOST OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS IS IN EFFECT THROUGH SATURDAY. ISOLATED THUNDERSTORM POTENTIAL WILL BE POSSIBLE ACROSS HIGHER TERRAIN LOCATIONS OF FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS LATE IN THE WEEK AND INTO THE WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. $$
In the hours before
Special weather statement, Jul 24, 2:54 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
254 PM CDT SUN JUL 24 2011
ARZ001-242030-
BENTON AR-
254 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
EASTERN BENTON
AT 254 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
LARUE...MOVING EAST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...WALNUT HILL...BLAND...WAR EAGLE...MONTE NE...
LOOKOUT...LARUE...AVOCA...GARFIELD AND BEAVER LAKE.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3625 9411 3643 9412 3646 9387 3639 9387
3638 9388 3637 9387 3625 9387
TIME...MOT...LOC 1954Z 267DEG 5KT 3635 9400Special weather statement, Jul 24, 3:02 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
302 PM CDT SUN JUL 24 2011
OKZ076-242030-
LE FLORE OK-
302 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE
AT 301 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
HONOBIA...MOVING SOUTH AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...OCTAVIA...BIG CEDAR...MUSE...WHITESBORO...
TALIHINA...HODGEN...HONOBIA AND TALIMENA STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
OTHER SCATTERED THUNDERSTORMS ARE DEVELOPING ACROSS SOUTHERN LEFLORE
COUNTY AS WELL. ANY OF THESE STORMS COULD POTENTIALLY PRODUCE WIND
GUSTS FROM 40 TO 50 MPH.
LAT...LON 3450 9494 3468 9494 3468 9506 3483 9506
3488 9445 3450 9446
TIME...MOT...LOC 2001Z 353DEG 5KT 3453 9485Special weather statement, Jul 24, 3:06 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
306 PM CDT SUN JUL 24 2011
OKZ060-061-067-242030-
ROGERS OK-TULSA OK-WAGONER OK-
306 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN ROGERS...EASTERN TULSA AND NORTHWESTERN WAGONER
AT 306 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER TULSA...MOVING
EAST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...TULSA...CATOOSA AND BROKEN ARROW.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3625 9566 3604 9566 3605 9579 3615 9583
TIME...MOT...LOC 2006Z 254DEG 5KT 3611 9577Special weather statement, Jul 24, 3:07 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
307 PM CDT SUN JUL 24 2011
OKZ060-066-067-070-242045-
MUSKOGEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
307 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
NORTHEASTERN OKMULGEE...SOUTHEASTERN TULSA AND WESTERN WAGONER
AT 308 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
STONEBLUFF...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LEONARD...STONEBLUFF AND HASKELL.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3581 9584 3593 9585 3596 9567 3581 9565
TIME...MOT...LOC 2008Z 272DEG 11KT 3587 9578Special weather statement, Jul 24, 3:08 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
308 PM CDT SUN JUL 24 2011
OKZ062-063-242045-
DELAWARE OK-MAYES OK-
308 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN DELAWARE AND EASTERN MAYES
AT 309 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF SPAVINAW...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CHLOETA...SPAVINAW AND SPAVINAW
STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3643 9480 3622 9480 3625 9510 3643 9509
TIME...MOT...LOC 2009Z 272DEG 11KT 3634 9498Special weather statement, Jul 24, 3:09 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
309 PM CDT SUN JUL 24 2011
OKZ061-062-242045-
MAYES OK-ROGERS OK-
309 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN MAYES AND NORTHEASTERN ROGERS
AT 309 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTH OF
BUSHYHEAD...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...FOYIL...BUSHYHEAD AND CHELSEA.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3658 9532 3638 9533 3640 9558 3658 9557
3659 9533
TIME...MOT...LOC 2009Z 272DEG 11KT 3649 9546The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 2:04 PM CDT | Special Weather Statement | TSA | Creek | 26 min |
| Jul 24, 2:11 PM CDT | Special Weather Statement | TSA | Rogers | 34 min |
| Jul 24, 2:13 PM CDT | Special Weather Statement | TSA | Delaware | 32 min |
| Jul 24, 2:32 PM CDT | Special Weather Statement | TSA | Tulsa | 28 min |
| Jul 24, 2:41 PM CDT | Special Weather Statement | TSA | McIntosh | 34 min |
| Jul 24, 2:51 PM CDT | Special Weather Statement | TSA | Tulsa | 24 min |
| Jul 24, 3:02 PM CDT | Special Weather Statement | TSA | LeFlore | 28 min |
| Jul 24, 3:06 PM CDT | Special Weather Statement | TSA | Tulsa | 24 min |
| Jul 24, 3:07 PM CDT | Special Weather Statement | TSA | Wagoner | 38 min |
| Jul 24, 3:08 PM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| Jul 24, 3:09 PM CDT | Special Weather Statement | TSA | Rogers | 36 min |
| Jul 24, 3:21 PM CDT | Special Weather Statement | TSA | Rogers | 24 min |
| Jul 24, 3:26 PM CDT | Special Weather Statement | TSA | LeFlore | 34 min |
| Jul 24, 3:35 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 25 min |
| Jul 24, 3:40 PM CDT | Special Weather Statement | TSA | Osage | 35 min |
| Jul 24, 4:07 PM CDT | Special Weather Statement | TSA | Mayes | 23 min |
| Jul 24, 4:24 PM CDT | Special Weather Statement | TSA | Wagoner | 36 min |
| Jul 24, 4:28 PM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Jul 24, 4:47 PM CDT | Special Weather Statement | TSA | Latimer | 28 min |
| Jul 24, 4:54 PM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Jul 24, 5:13 PM CDT | Special Weather Statement | TSA | McIntosh | 32 min |
| Jul 24, 5:16 PM CDT | Special Weather Statement | TSA | Sequoyah | 29 min |
| Jul 24, 5:27 PM CDT | Special Weather Statement | TSA | Pushmataha | 33 min |
| Jul 24, 5:29 PM CDT | Special Weather Statement | TSA | Creek | 31 min |
| Jul 24, 5:39 PM CDT | Special Weather Statement | TSA | Latimer | 36 min |
| Jul 24, 5:44 PM CDT | Special Weather Statement | TSA | Sequoyah | 31 min |
| Jul 24, 6:00 PM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| Jul 24, 6:43 PM CDT | Special Weather Statement | TSA | Pittsburg | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.